MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER MEDTECH AMERICA, INC.; HOLMIUM LASER FIBER
Model Number K2013162
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device identified by the complaint information was not received for evaluation during the timeframe of this complaint investigation and a review of the suspect device was therefore not possible.It is acknowledged that every laser fiber manufactured by dmta is subject to a 100% inspection for visual and power performance which confirms each laser fiber is operating within specification prior to distribution.It is acknowledged that dornier laser fibers are fragile, and must be handled with care as instructed in the applicable instructions for use for laser fibers.It is acknowledged the likely root cause of the fiber break reported was a mechanical force placed on the fiber.No patient or operator impact was reported with information received for this complaint.No defects or inconsistencies with the laser fiber returned were noted upon evaluation of the complaint sample.
 
Event or Problem Description
On 9 december 2024 dmta quality was contacted regarding a holmium laser fiber which was reported to have broken.No patient impact was reported as a result of the complaint experience.The customer stated regarding the complaint, "h35 machine couldn't detect fiber when connected and fiber suddenly broke on its own intraoperatively.".

Brand Name
DORNIER MEDTECH AMERICA, INC.
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
amber stallings
1155 roberts blvd
suite 100
kennesaw, GA 30188
MDR Report Key21097783
Report Number1037955-2024-00057
Device Sequence Number15636467
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public01040499580031651728011310F0123R
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberK2013162
Device Lot NumberF0123R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown